# SDR HNAA2016101400318

- Difficulty date: October 14, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 43,655 hours, 37,124 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Activation
- Location: Stab Anti-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING ICE PROTECTION TEST IN FLIGHT, STAB ANTI-ICE FAILED APPEARS ON EICAS.  TROUBLESHOT IAW FIM 30-12-00-810-805-A. PERFORMED OPS CHECKED ON ANTI-ICE SYSTEM IAW MM 30-00-00 OPS CHECKED GOOD.   FOUND TO BE TRANSITORY CONDITION.
